seroquel & weight gain

Discussion in 'General Health & Wellness' started by nikewoman, Oct 19, 2003.

  1. nikewoman

    nikewoman New Member

    I was wondering if people are having trouble with seroquel and gaining weight? How about abilify?

    I have found that since I have been on seroquel I feel more fatigued and do not exercise with as much intensity as my preseroquel days. Is this a common experience?

    I'm also finding that even when I am exercising and eating very well I am NOT have not been able to loose weight since I have been on seroquel? An one else with me?

    [This Message was Edited on 10/19/2003]
  2. Milo83

    Milo83 New Member


    Was just browsing through the different boards and this caught my eye..
    They had my mother on Seroquel, but then changed her to Zyprexia because the doc said Zyprexia would give her more of an appetite than the Seroquel - but who knows everyone is different..
    From my own personal experience with drugs like that, a lot do cause some weight gain...
    Best Wishes.......Donna